# SDR F3LA200100150

- Difficulty date: January 4, 2002
- Submitted: January 4, 2002
- Operation: Air carrier
- Aircraft: N237TR
- Make and model: Boeing 737228
- Aircraft serial: 23007
- Aircraft time: 38,652 hours, 29,438 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-7 CHECK, INSPECTION REPORTED INTERCOSTAL BENT AND CRACKED AT STA 500, STR 26-L.  FABRICATED AND INSTALLED REPLACEMENT INTERCOSTAL PER SRM 51-10-1.
